# SDR USAA20091203BB158

- Difficulty date: November 30, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - F/A EMERGENCY FLASHLIGHT AT POSITION 3R DOOR HAS A LOW BATTERY.  MAINTENANCE REPLACED FLASHLIGHT.
